# SDR 2015FA0000318

- Difficulty date: July 11, 2015
- Submitted: July 11, 2015
- Operation: General aviation
- Aircraft: N566SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8490
- Aircraft time: 5,498 hours
- Engine: Lyc IO360L2A
- Engine time: 1,000 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Servo
- Part number: 25765362
- Part serial: 70E69001
- Condition: Misoverhauled
- Location: Zone 100
- Part time: 51 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, Y
- Precautionary procedure: A

## Discrepancy

STOPPAGE OF ENGINE AT LOW POWER 200 FT ABOVE GROUND ON SHORT FINAL.  PILOT NOTED FUEL COMING FROM INLET DRAIN AFTER HE EXITED THE ACFT.  COULD NOT FIND ANY CONTAMINATION ISSUES WITH FUEL, INJECTOR NOZZLES, SPARK PLUGS.  THE FUEL SERVO WAS REMOVED AND FUEL STAINS AND FUEL WAS NOTED IN THE VENTURI AND IMPACT TUBES IN THE VENTURI. NOTIFIED THE MANUFACTURE AND THEY TOLD ME THAT THEY HAVE HAD OTHER PROBLEMS WITH CONTAMINATION ON THIS PART NUMBER SERVO.  THE ACFT PASSED ALL RUNUP AND IDLE SPEED AND MIXTURE TEST PRIOR TO TAKEOFF.  THIS IS A TRAINING ACFT AND DURING THE 1 HOUR LONG FLIGHT SLOW FLIGHT AND POWER OFF STALLS WERE COMPLETED WITH NO PROBLEMS.   THE PILOT NOTED THAT DURING APPROACH THEY WERE HIGH AND REDUCED POWER TO IDLE AND THEN GOT A LITTLE SLOW AND ADVANCED THE THROTTLE AND THE ENGINE DID NOT RESPOND STAYED AT 1000 RPM UNTIL 20 FT AND THE PROPELLER STOPPED ROTATING.
